$0.00
FREE SHIPPING OVER $50*
MYC Loyalty Membership
Buying Prescriptions Online at the My Chemist
Nurofen Zavance Liquid Capsules Pain Relief 200mg 40 Pack
  Product ID: 2604670

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen Zavance Liquid Capsules Pain Relief 200mg 40 Pack

Nurofen Zavance Liquid Capsules Pain Relief 200mg 40 Pack

Product ID: 2604670
$12.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

General Information

Nurofen Zavance Liquid Capsules absorbed faster than standard Nurofen.

What this medicine is used for:


For the temporary relief of pain and/or inflammation associated with:


- Headache.


- Migraine Headache.


- Tension Headache.


- Muscular Pain.


- Cold & Flu Symptoms.


- Period Pain.


- Dental Pain.


- Sinus Pain.


- Back Pain.


- Arthritic Pain.


Reduces fever.

Boxed Contents: 40 Liquid Capsules

Size: 40 Pack

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.

Do not use if:
- you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
- you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
- during the last 3 months of pregnancy.

Unless a doctor has told you to, do not use:
- for more than 3 days at a time.
- if you have asthma.
- if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- if you are trying to become pregnant or during the first 6 months of pregnancy.
- in children suffering from chickenpox (varicella).
- in children suffering from dehydration through diarrhoea and/or vomiting.
- if you are taking medicine regularly.
- if you are aged 65 years or older.
- in children under 12 years of age.

Stop use and see your doctor immediately if: you have an allergic reaction.

CAUTION

Pharmacy medicine.
Keep out of reach of children.

IMPORTANT INFORMATION

Do not use if the blister foil is broken on first opening.

Ingredients

Active Ingredients: Per capsule: Ibuprofen 200mg

Contains: Sorbitol.

Directions

Take with water. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours).

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

Rated 5 out of 5 by from Instant Pain Relief I was about to book in to see a Physio, but prior to doing so, I thought I would pick up some Nurofen Zavance for some fast pain relief prior to my appointment the next day. Well that was an understatement, it is the best/fastest action product ever to assist with my excruciating neck/back pain. Cancelled my appointment for now, as the pain has disappeared, thank goodness for that. it was absolute agony.
Date published: 2019-05-16
Rated 5 out of 5 by from So good Fast acting and the only thing that I know will give me relief quickly.
Date published: 2019-05-11
Rated 5 out of 5 by from Works fast I used to buy the generic brand but a work colleague recommended this for headaches I get at work. Works much faster than the generic version for sure
Date published: 2019-03-23
Rated 5 out of 5 by from Nurofen Zavance Liquid Capsules Pain Relief 200mg the product does what it say to help with pain, will be buying this product again.
Date published: 2019-02-26
  • y_2019, m_5, d_23, h_7
  • bvseo_bulk, prod_bvrr, vn_bulk_2.0.12
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_6
  • loc_en_AU, sid_59212, prod, sort_[SortEntry(order=RATING, direction=DESCENDING), SortEntry(order=SUBMISSION_TIME, direction=DESCENDING)]
  • clientName_chemistwarehouse
  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 1ms
  • REVIEWS, PRODUCT
MYC Loyalty Membership